MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO POINTER, STRAIGHT; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO POINTER, STRAIGHT; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6007-011-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a surgical procedure at the user facility the tip was broken.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
It was determined after receiving further clarification from the customer that the device was found deformed at set up, and not during a procedure.As the device is registered before each procedure for its shape, a deformation before a procedure and device validation is not a reportable event per cfr 21, part 803 as there is no risk of inaccuracy.This supplemental is being filed to identify a mdr was not required for this event.
 
Event or Problem Description

Brand Name
POINTER, STRAIGHT
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8175998
Report Number0001811755-2018-02826
Device Sequence Number19339067
Product Code HAW
UDI-Device Identifier04546540392114
UDI-Public04546540392114
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6007-011-000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1